Harris Customer
Training Conference

Contact UsRegister for HCTC

This event is an intensive three-day learning opportunity for you to increase technical know-how, leverage best practices from industry peers, and influence your chosen products and solution offerings. This year HCTC will bring together 16 Harris Business Units and more than 1,500 delegates, staff, and sponsors for a fun-filled learning experience. HCTC is the opportune time to network with other Harris users; explore products and services to help your organization maximize your software investment; and provide you with new tips and tricks you can bring back to the office to increase productivity and efficiency.

 

Follow us on social media via hashtag #HCTC2018

REGISTRATION DETAILS

Early Bird Registration: $900

Contact us for more information about our 2 for 1 offer! Don’t miss out on this discount!

Register for HCTC

Accommodations: $199/night (plus tax)
Location: Hilton Chicago | 720 South Michigan Ave., Chicago, IL.


PICIS AGENDA

WEDNESDAY, OCTOBER 31, 2018

1:00pm – 2:00pm – Picis Opening Address – Opening Remarks

2:30pm – 3:30pm – Product Vision – Discussing Product Roadmap

3:30pm – 4:30pm – Patient Engagement – Engaging the Patient through Picis

4:30pm – 5:30pm – Customer Connection – Customer Meet and Greet – Networking

 

THURSDAY, NOVEMBER 1, 2018

9:00am – 10:00am – Track 1 – What’s New with Picis – Waveforms, OR Manager network disconnection, coded meds and allergies and much, much more…

9:15am – 10:15am – Track 2 – Picis HealthCheck – Let us check your vitals!

BREAK 15 min

10:30am – 11:30am – Track 1 – Smart Track Next, Family Portal and Personal Assistant – Engaging patients and families through SmarTrack Next

10:45am – 11:45am – Track 2 – Picis Anesthesia Manager – All you ever wanted to know about sleep!

11:30am – 12:30pm – Track 1 – Using Picis Interfaces – Let’s give them something to talk about

11:45am – 12:30pm – Track 2 – Physician Office Link – Scheduling done easy!

LUNCH 60 min

1:30pm – 2:30pm – Track 1 – Picis Crystal Reporting – Getting data through Crystal Reporting

1:45pm – 2:45pm – Track 2 – Picis Critical Care – Picis in Critical Care

BREAK 15 min

3:00pm – 4:00pm – Track 1 – Implant and Tissue Tracking – New developments in implant and tissue tracking

3:15pm – 4:15pm – Track 2 – OR Manager Case Record Review – Streamlining and configuring the case record

BREAK 15min

4:00pm – 5:00pm – Track 1 – Picis 8.6 – All you ever wanted to know about 8.6

4:15pm – 5:00pm – Track 2 – Using Envision Analytics – Discover how Envision Analytics can help you

 

FRIDAY, NOVEMBER 2,2018

09:00am – 10:30am – Hot Topics – Tips and Tricks – Review the questions and solutions submitted by you!

BREAK 30min

11:00am – 12:30am – Enhancement Requests – Customers have the best ideas